RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, Number 4, Pages 85–87 (Mi vmumm3402)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

A remark on the approximability of groups

A. M. Stepin


Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 517.9
Received: 14.10.1983

Citation: A. M. Stepin, “A remark on the approximability of groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, no. 4, 85–87

Citation in format AMSBIB
\Bibitem{Ste84}
\by A.~M.~Stepin
\paper A remark on the approximability of groups
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1984
\issue 4
\pages 85--87
\mathnet{http://mi.mathnet.ru/vmumm3402}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0759888}
\zmath{https://zbmath.org/?q=an:0565.20014}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3402
  • http://mi.mathnet.ru/eng/vmumm/y1984/i4/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oleg Belegradek, “Local embeddability”, Algebra Discrete Math., 14:1 (2012), 14–28  mathnet  mathscinet  zmath
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020